# SDR AALA20110121TUL06

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,385 hours, 15,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM HAS LIGHT CORROSION STATIONS 1160 TO 1198.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-3.
